# SDR COMA0570097

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 7,694 hours, 5,907 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 521011
- Condition: Corroded
- Location: Nlg
- Part time: 7,694 hours, 5,907 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER P/N 52101-1, S/N BA0003 IS CORRODED.  CORROSION REPAIRED IAW REO 670-32-21-064 AND GOODRICH SCR 0008-04 REV C.
